# SDR DALA2023080706361

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORS SUPPORTS (9 EA) LH SIDE: #1 FROM STA Y=160 TO STA Y=197 AND +X=55, #2 FROM STA Y=200 AND +X 55, #3 FROM STA Y=186 TO STA Y=195 AND +X=52, #4 FROM STA Y=160 TO STA Y=197 AND +X44, #5 FROM STA Y=180 AND +X=25, #6 FROM STA Y=195 TO STA Y=200 AND +X=14, #7 FROM STA Y=200 AND +X=11, #8 FROM STA Y=148 TO STA Y=200 AND +X=7, AND #9 FROM STA Y=200 AND X=0 AT PAX CABIN. SUMMARY OF NRC 00167: CORROSION LEVEL 2. FLOORS SUPPORTS (9 EA) LH SIDE: #1 FROM STA Y=160 TO STA Y=197 AND +X=55, #2 FROM STA Y=200 AND +X 55, #3 FROM STA Y=186 TO STA Y=195 AND +X=52, #4 FROM STA Y=160 TO STA Y=197 AND +X44, #5 FROM STA Y=180 AND +X=25, #6 FROM STA Y=195 TO STA Y=200 AND +X=14, #7 FROM STA Y=200 AND + X=11, #8 FROM STA Y=148 TO STA Y=200 AND +X=7, AND #9 FROM STA Y=200 AND X=0 AT PAX CABIN WERE REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2900148)
